# SDR AALA20031362

- Difficulty date: December 2, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: P4010051124
- Part serial: 523
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK  IN SEAT EMERGENCY LIGHTS AT ROWS 7C THROUGH 17C INOPERATIVE. REPLACED CHARGER AND BATTERY FOR IN SEAT EMERGENCY LIGHTS AT ROWS 7C THROUGH 17C. SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
